# SDR AWXA9700484

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 2121 · Air Distribution Fan
- Part: Air Distribution
- Condition: Odor
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNED SMELL NOTED BY CABIN AND FLIGHT DECK CREW.  RECIRCULATION FAN TURNED OFF AND SMELL DIMINISHED.  RAN RECIRCULATION FAN AT GATE DURING TURN.  NO BURN SMELL, OPS CHECK NORMAL.
